I am very worried u went to the doctor and she told me I had a yeast infection and bv she gave me terconazole cream and metronidazole pills. I dont understand how this could happen??!! But I have been doing some reading and found out that antibiotics can make the yeast worse. She I go out and an over the counter medication to help out the yeast infection
Hi! If you were my patient, I would advise you that the metronidazole is a medication that treats bacterial vaginosis. I would advise you to finish this prescription first and then take the terconazole afterwards. Antibiotics CAN make yeast worse. Antibiotics are necessary, though to clear up BV. Taking your antifungal AFTER your antibiotic helps to counter act the side effect of the antibiotic. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.